2 Comments

  1. Janay

    i cant get an answer no matter where i go. i have been taking subs for 9 years!! i was taking 8mg 4 times a day, then got down to 2mg 3 times a day..last month i lett my doctor & I had 1 script left of 2mg. i have taken 1 a day, skiooed 2-3 days then 1 again; bottom line i took my last 2 mg 2 days ago..so i have been weeing myself off for 30 days. can i take small doses of methodone or oxys to help with the w/d that i know are coming. i have zanex to help with anxiety but i need an answer. is there anyone out there?

    • I’m sorry, but I may have missed the question. Understand though that the tapering process STARTS at 2 mg or so. Because of the ceiling on effect, doses above 4-8 mg do not raise tolerance significantly. All of the effect of the medication occurs as the dose is raised up to that level… meaning that all of the trip down STARTS at that level.

Leave a Reply

This site uses Akismet to reduce spam. Learn how your comment data is processed.